# SDR DALA13031543216

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LT AND RT LOAD TRANSMITING PROFILE LOCATED AT INTERNAL STRUCTURE OF RT FWD EMERGENCY EXIT.  REPLACED LT AND RT LOAD TRANSMITTING PROFILE INTERNAL STRUCTURE OF RT FWD EMERGENCY EXIT IAW SRM 51-72-11.
